# SDR SIMA2020030519011

- Difficulty date: February 19, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SERVICE DOOR SILL IS CORRODED-C/A-COMPLETED INSTALLATION OF SERVICE DOOR SILL IAW SRM 51-40-02, RESTORED SURFACE PROTECTION IAW CPM 51-21-06.
